MAUDE Adverse Event Report: MO016 MO-MOBERLY NOVAPLUS KWIK-KOLD PERI; PACK, HOT OR COLD, DISPOSABLE

MO016 MO-MOBERLY NOVAPLUS KWIK-KOLD PERI; PACK, HOT OR COLD, DISPOSABLE
Model Number V11500-010
Health Effect - Clinical Codes Tissue Damage (2104); Discomfort (2330)
Date of Event 09/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this investigation, no samples or lot numbers were provided to cardinal health.Therefore; without a lot number we were not able to review the device history record and without a sample we were not able to perform any type of investigation in order to determine a root cause for the issue reported.A quality alert is being issued to create more awareness regarding this failure mode.All production employees have been trained on this issue.
 
Event or Problem Description
Based on information received from the customer the patient reportedly thought the ice pack burst, the patient stated she ran into the shower and rinsed perineal area with water.Nurse lifted perineal pad from ground and found that solution was leaking in a steady stream from tear in pad.Nurse was wearing gloves and noted that the fluid was extremely cold.She immediately assessed patient¿s perineum and noted new blistering on pre-existing hemorrhoids.Blister was small, about 5 mm in diameter.Patient reported relief to baseline after rinsing in the shower; however, remained uncomfortable.Her perineum was already uncomfortable from tissue trauma from recent childbirth, so this is difficult to attribute to the blister alone.

Brand Name
NOVAPLUS KWIK-KOLD PERI
Common Device Name
PACK, HOT OR COLD, DISPOSABLE
Manufacturer (Section D)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
MDR Report Key9147879
Report Number1423537-2019-00350
Device Sequence Number418875
Product Code IMD
UDI-Device Identifier10630140021831
UDI-Public10630140021831
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberV11500-010
Device Catalogue NumberV11500-010
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2019
Initial Report FDA Received Date10/02/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age36 YR
Patient Weight87